# SDR C1HA200593001

- Difficulty date: March 11, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AFTER T/O RED NOSE GEAR LIGHT ILLUMINATED FOLLOWED BY NOSE GEAR LIGHT (GREEN).  RAN COM 2.32,23 SUCCESSFULLY BOTH LIGHTS REMAINED ILLUMINATED ENTIRE FLT.  ALSO RAN 2.28.4 (FUEL DUMPING PROCEDURE) FOUND WIRE W1386-023-20 SHORTED TO CONDUIT IN NOSE WHEEL WELL AT END OF CONDUIT.  REMOVED AND REPLACED SAME, AS WELL FOUND PLUG D5194 TO HAVE PIN 6 BENT OVER AND IN CONTACT WITH PIN 18.  REMOVED AND RE-TERMINATED PIN 6 PER BSWPM , RESECURED ALL WIRE RUNS, OPERATED NOSE GEAR 10 TIMES, ALL INDICATIONS NORMAL.
